# SDR C2XA04TY097

- Difficulty date: June 21, 2004
- Submitted: June 24, 2004
- Operation: Air carrier
- Aircraft: N13968
- Make and model: Emb EMB-145
- Aircraft serial: 145138
- Aircraft time: 12,057 hours, 8,772 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 14522459003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION CORROSION WAS FOUND ON THE RAMP ANGLE UNDER THE CARBON FIBER BEAM AT FRAME 20.  MAINTENANCE REMOVED AND REPLACED THE CENTER RAMP ANGLE IAW EMB SRM 51-40-02.  THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
